We determine the asymptotic behaviour of (bilateral) obstacle problems for fractional energies in rather general aperiodic settings via Gamma-convergence arguments. As further developments we consider obstacles with random sizes and shapes located on points of standard lattices, and the case of random homothetics obstacles centred on random Delone sets of points. Obstacle problems for non-local energies occur in several physical phenomena, for which our results provide a description of the zeroth order asymptotic behaviour.

Aperiodic fractional obstacle problems / M. Focardi. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 225(2010), pp. 3502-3544. [10.1016/j.aim.2010.06.014]

Aperiodic fractional obstacle problems

FOCARDI, MATTEO
2010

Abstract

We determine the asymptotic behaviour of (bilateral) obstacle problems for fractional energies in rather general aperiodic settings via Gamma-convergence arguments. As further developments we consider obstacles with random sizes and shapes located on points of standard lattices, and the case of random homothetics obstacles centred on random Delone sets of points. Obstacle problems for non-local energies occur in several physical phenomena, for which our results provide a description of the zeroth order asymptotic behaviour.
225
3502
3544
M. Focardi
File in questo prodotto:
File Dimensione Formato  
Focardi_finalADV.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 538.86 kB
Formato Adobe PDF
538.86 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/394223
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 13
social impact